... disease. Doctor's have persribed mobic and tramadol. Should I be worried about taking both of these at the same time. I am also worried about the possible addiction to tramodol. Could you please give me you opinion
Make sure you take the Tramadol as prescribed and never take more than prescribed. Although it is officially classified as a non-opiate with opiate like qualities (stupid, I know), it can be addictive and if abused it will cause seizures. So take it only when you have to and you will be fine. As long as you take any addictive type drug for the right reasons and take them only when needed then the chance for addiction drops greatly.
Case in point, my wife was on morphine daily for a couple years. They were finally able to treat her and she stopped taking the morphine with little withdrawals. She had a bit of a runny nose and she was going to the bathroom a little more then usual for a couple days, which really isn't a bad thing anyways. So just be careful and always respect what you put into your body... Dave
Hey there! I can relate to your pain. I have had lupus for 28 yrs and fibromyalgia and degen. disk disease in lower back for the past 6. Ithe advice i can give you from my experience is:
1. "only change one thing at a time" meaning, start only the Mobic first to see if it helps - you may not need the tramadol which does have additive tendencies. Then you will know if it works or has side effects. Also, if you start both drugs at the same time, you may not be able to identify which med. is causing any adverse side effects you experience.
2. "take the least amount/least addictive pain meds you can to function" I understand pain. My fibro. is debilitating. I have not worked for four years. I am now addicted to the opiate I have to take to even get out of bed. I wish i had an answer for myself on this one! And, i wish i did not have to take the opiate.
take care and i would be curious to see how these drugs work for you. i have not tried either of them. maybe they could help me as well. good luck!!!
Definetly try to use 1 of the meds ( mobic)first to see if it helps.See what reaction you have to it first. I have a similiar problem with c5/6/7 no discs and spinal disc degen.Early on( many years ago) Alleve helped the most for the pain. The tramadol made me itch all over and gave some relief but I was allergic to it.Try to stay with a med that will provide comfort and not harm your system. Tramadol can be addictive.Good luck and all the best wishes! I need a fusion on the c5/6/7 or the new German ball bearing/steel replacements and can't get it done.Relafen gave me shooting pain down my legs and arm.
I agree with trying the other medication before the tramodol. There is so much confusion about this medication. I copied this information for you.
"Ultracet is used to treat moderate to severe pain for a period of five days or less. It contains two pain-relieving agents. Tramadol, known technically as an opioid analgesic, is a narcotic pain reliever. Acetaminophen is the active ingredient in the over-the-counter pain remedy Tylenol."
Read more: https://www.drugs.com/cdi/ultracet.html
So unless by mixing Ultram with acetaminophen turns Tramodol in to an opioid which is highly doubtful, Tramodol IS a narcotic pain reliever. Please double check with your doctor. No one should have to live with chronic pain. There are so many other good pain relievers that can help you live a relatively pain free life. I wish you well and be sure and question your doctor about other medications.
Good luck to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 4 answers
Posted 13 Sep 2011 • 3 answers
Posted 12 Jan 2013 • 9 answers
Posted 11 Nov 2013 • 2 answers
Posted 14 Nov 2014 • 2 answers